Some fixed point theorem on E-metric space using cyclic mappings

D. Dhamodharan, A. Mohamed Ali, P. Chitra Devi

Abstract


In this manuscript, the notion of cyclic type contractions on E-metric spaces are introduced and subsequently established the fixed point and common fixed point results for this class of mappings in the setting of E-metric spaces. The presented results are extended from some well-known fixed point theorems in the literature.

Full Text: PDF

Published: 2021-11-10

How to Cite this Article:

D. Dhamodharan, A. Mohamed Ali, P. Chitra Devi, Some fixed point theorem on E-metric space using cyclic mappings, J. Math. Comput. Sci., 11 (2021), 8430-8447

Copyright © 2021 D. Dhamodharan, A. Mohamed Ali, P. Chitra Devi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS